Strange sensation after creams

Are you having, or have you had a Lateral Internal Sphincterotomy (LIS)? Please share your experiences here, or ask any questions.

Return to LIS - Considering surgery or already had it?




Strange sensation after creams

Postby JulsPain » 29 Jun 2019, 20:19

I've been using Diltiazem-Lidocane for a few weeks now and have the strangest feeling in my butt right now. It feels a lot looser, almost as if something is going to fall out, but I've had no issues with incontinence and my fissure is definitely still there as I have a bunch of pain from it. If anything, it's been hurting a lot more with using the cream, but my blood has gone away.

What is going on? I started my period today so I wonder if that has anything to do with it somehow?
I was planning to schedule surgery with my CRS as the cream is to be discarded after the 10th of July.

Did anyone have a similar experience? I'm worried I'm not as tight down there as my CRS says and the surgery will make me a lot worse :(
JulsPain
Salt Bather
 
Posts: 36
Topics: 17
Joined: 26 Jun 2019, 19:30
Has thanked: 0 time
Been thanked: 5 times
Gender: None specified

Re: Strange sensation after creams

Postby patience_and_healing » 01 Jul 2019, 01:14

Since you're worried about this I would ask for an MRI as well as anorectal manometry. The MRI will detect any anatomic abnormalities and manometry will confirm if your sphincter pressure is normal or high.
8/16-12/16: Fissure due to antibiotics
5/17: Botox to sphincter, fissure healed
9/19: Trigger point injections and pudendal nerve block
11/19: Botox to pelvic floor
8/20: Botox to pelvic floor in new location.
Currently in pelvic physical therapy
patience_and_healing
Moderator
 
Posts: 1016
Topics: 39
Joined: 24 Feb 2017, 15:46
Location: California
Has thanked: 61 times
Been thanked: 119 times
Gender: Female


  • Similar Topics
    Replies
    Views
    Last post

Return to LIS - Considering surgery or already had it?



Who is online

Users browsing this forum: No registered users and 1 guest